# SDR ASAA2024101153662

- Difficulty date: October 11, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,049 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750242
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION HAS AREAS OF CORROSION FROM STA 727B TO 767. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2, REPAIRED DAMAGE IAW B737-900ER SRM 53-00-53-2R-6W: 2 O: .040 R: 0 L: 3 D: .040.
